Home Forums General Discussion Itchy rash – reaction to mino??

This topic contains 2 replies, has 3 voices, and was last updated by  Mycoplasma 1 year, 5 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #457126
    Cathlo
    Participant

    HI All, I have had a itchy rash all round stomach & back for a three/four weeks (driving me mad!) – very small, red dots – I am wondering if it is a reaction to long term use of mino and i should do a wash out? If so, would love advice on what to do! Or has anyone else experienced this. I had this rash quite often before (def only in recent years since autoimmune set in, and poss since start of mino – hard to remember dates) – but it has usually only been for a few days.
    Rash also coinciding with a flare in symptoms… I am 85% better since being on mino/diet and lucky my symptoms are mild – but RA always in wings. Sometimes i feel so good (ie, don’t think about RA) that i am ready to post euphorically on here. But always hesitate, as some pain in a joint will return to remind me it is lurking within.
    This latest rash does coincide with switch from from Minocin MR to Acnamino MR (but i had the rash before the switch just not for as long). Have spent hours trying to track down Minocin MR but failed.
    Would love any thoughts. Thanks

    2013 Poor gut & low white blood cells. Jan 2014 RA symptoms. Diet - no gluten/dairy/nightshades/sugar. Started AP in Oct 2014. On Mino MTWTF. RA improved but still there. Many supplements.

    #457128
    PhilC
    Participant

    Hi,

    I see that Acnamino MR contains povidone, whereas Minocin MR does not. Some people are allergic to povidone, so it may be the culprit.

    Phil

    "Unthinking respect for authority is the greatest enemy of truth."
    - Albert Einstein

    #457131
    Mycoplasma
    Participant

    I just started back on 50mg mino MWF and also started itching on back and stomach.

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.